# SDR FDEA202304060575

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 90,693 hours, 30,197 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146N524021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREA OF AFT CARGO COMPARTMENT, MAIN CABIN FLOOR SUPPORT STRUCTURE AND NUTSTRIP   ARE CORRODED BETWEEN STA 1701 AND 1720 APPROX RBL 13 REMOVED AND REPLACED ANGLE (FLOOR SUPPORT) AND NUTPLATE STRIP IAW BAC DWG   146N5300 REC C   140N2524 REV A, B757 SRM 51-40-02-0G
